# SDR CALA2025012301996

- Difficulty date: January 19, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 104,101 hours, 24,630 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L DISARM LT WILL NOT GO OUT FOUND SLIDE LIGHT EXTINGUISHED ON INITAIL DOO INSPECTION.  ARMED AND DISARMED DOOR MULTIPLE TIMES AND SLLIDE LIGHT OPERATED NORMALLY.  DOOR DISARMED AND ARMED NORMALLY ALSO.  COULD NOT DUPLICATE AND DOOR ARMING DISARMING CHECK NORMAL.
